2019
Том 71
№ 9

All Issues

Fotii O. H.

Articles: 1
Article (Ukrainian)

Constancy of upper-continuous two-valued mappings into the Sorgenfrey line

Fotii O. H., Maslyuchenko V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 8. - pp. 1034–1039

By using the Sierpiński continuum theorem, we prove that every upper-continuous two-valued mapping of a linearly connected space (or even a c-connected space, i.e., a space in which any two points can be connected by a continuum) into the Sorgenfrey line is necessarily constant.